# SDR MWEA97015

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACKED SHEAR TIE AT STA 965 BETWEEN LONGERON 13L AND 14L.  MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW 53-03.
